MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS ST8OI STRESS TEST SYSTEM; PHILIPS ST8OI STRESS TEST SYSTEM

PHILIPS MEDICAL SYSTEMS ST8OI STRESS TEST SYSTEM; PHILIPS ST8OI STRESS TEST SYSTEM
Model Number 860343
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Event or Problem Description
The customer reported that during a patient examination, the application froze.There was no report of patient or user harm.

Brand Name
ST8OI STRESS TEST SYSTEM
Common Device Name
PHILIPS ST8OI STRESS TEST SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8864430
Report Number1218950-2019-05786
Device Sequence Number10840556
Product Code DQK
UDI-Device Identifier00884838030299
UDI-Public(01)00884838030299
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K121638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860343
Device Catalogue Number860343
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1